| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Help Please!!
Re: Help Please!!
[ Back to Messages
Posted by DAWN
on September 30, 2000 at 19:29:51:
In Reply to: Help Please!! posted by darsy on September 27, 2000 at 13:02:22:
HI,I KNOW WHAT YOU ARE GOING THROUGH, I WAS ON PAXIL AND DID NOT KNOW THAT WEIGHT GAIN WAS A SIDE EFFECT, I HARDLY ATE ANYTHING BUT I STILL GAINED THE WEIGHT,I GOT UP TO 230 LBS AND MORE DEPRESSED .. SOME ANTI DEPRESSANT!!! WELL I FOUND A WONDERFUL DOCTOR WHO SWITCHED ME TO PROZAC BECAUSE IT HAS A NATURAL APPITITE SUPPRESANT AND THAT WAS A MONTH AGO AND WITHOUT TRYING I HAVE LOST 10LBS AND NOW I FEEL MOTIVATED TO DO MORE BECAUSE I KNOW IT WILL COME OFF. PLEASE DON'T GIVE UP AND TRY TO GET YOUR DOCTOR TO SWITCH IT FOR YOU IT IS HARD AT FIRST YOU WILL FEEL KIND OF ILL AND VERY TIRED AT FIRST BUT IT WILL GO AWAY AND BELIEVE ME IT WAS WORTH IT... TAKE CARE
All times are GMT -7. The time now is 05:39 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!